# SDR DALA2025012200517

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 64,467 hours, 33,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP. CORRECTIVE ACTION: RE-SECURED EMERGENCY LIGHT ASSY PER A 319 AMM 33-52. (0772494)
